I have been taking this medication for 8 or 9 days. I take it an hour before I wake up in the morning. I have noticed that I don't feel like I need a cup of coffee to stay energized. Also, it has decreased my appetite. I have been dieting and exercising as well. The only side effect that I have noticed ( and I'm not really even sure if it's a side effect because I have had these before) is that I had a panic attack at work a couple of days ago. I have been losing but I'm not sure how much total because I don't think my scale is as accurate as the doctors. Has anyone else experienced this?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.